Flypes of closed 3-braids in the standard contact space

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 605
  • Download : 0
Publisher
대한수학회
Issue Date
1999-06
Language
English
Citation

대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.0, pp.51 - 71

ISSN
0304-9914
URI
http://hdl.handle.net/10203/73794
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0